Fuzzy $r$-preopen sets and fuzzy $r$-precontinuous maps
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 91-108
Seok-Jong Lee and Eun-Pyo Lee
Chungbuk National University, Seonam University
Abstract : In this paper, we introduce the notions of fuzzy
$r$-preopen ($r$-preclosed) sets and fuzzy
$r$-precontinuous ($r$-preopen, $r$-preclosed) maps, and investigate
some of their properties.
Keywords : fuzzy $r$-preopen, fuzzy $r$-preneighborhood, fuzzy $r$-precontinuous
MSC numbers : 54A40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd